# SDR IPXA2022022579420

- Difficulty date: February 15, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 89,158 hours, 19,598 cycles
- System (JASC): 5240 · Service Doors
- Part: Web
- Part number: AKC78618
- Condition: None
- Location: Rt Tailcone Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CTAILCONE RH PATIO DOOR WEB (CRACK) DAMAGE UNDER WORK PLATFORM.REPAIRED TAILCONE RH DOOR CRACKED WEB IAW SRM 52-00-00 AND DWG AKC 7861 (MINOR).
